Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from hepatitis A. Fluctuating bilirubin levels. SGPT stabilized. What is this state defined as?

From february 19 ownwards i was suffering from hepatitis A and intially d bilurubin count was 5.2 and sgptalmost 1200... den after a month or two with the help of medicines and diet my bilurubin decreased to1.6 and sgpt became 80.... den again bilurubin increased to a.8 and sgpt remains of the normal mark of 30_20... now wats d problem is that my sgpt is constant and bilurubin is varying .. my bilurubin has increased now up to 2.9 and sgpt is a constant of 30...Doctor plzz can u suggest whether i,am having a hepaptitis under d category of Gastro or can plz define my actual conditon of the disease...
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
Hepatitis A causes inflammation and scarring of liver which causes bile produced,not to exit the liver causing it to spill in to blood which can be seen as bilirubin.
To rule out if there is chronic or acute hepatitis,you can get IgM and IgG HAV tested. Other tests like MRCP can be done to rule out obstructive diseases in bile duct which would have occured along with infection.
If there is only infection,then management is symptomatic and giving time for liver to heal itself so that slowly the bilirubin will subside.
All the best
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor